MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX®; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. ARTHREX®; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number AR-7820
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Fibertape cerclage disposable tensioner x 2 opened, malfunctioning per surgeon, alternative tray used to complete procedure.

Brand Name
ARTHREX®
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside blvd.
naples FL 34108
MDR Report Key24578858
Report Number24578858
Device Sequence Number9434992
Product Code LXH
UDI-Device Identifier00888867373976
UDI-Public(01)00888867373976(17)290
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/14/2026
Report Date (Section F) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAR-7820
Device Catalogue NumberAR-7820
Device Lot Number4214151436
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer03/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexUnknown
Date Report Sent to FDA01/14/2026